MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 71442109
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The associated orthomatch universal cutting block was not returned for evaluation.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No additional actions are being taken at this time.However we will continue to monitor for future complaints and investigate further as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.Credit cannot be issued for the device.
 
Event or Problem Description
It was reported that the instrument was not holding firmly to 3' connector and it kept falling off increasing theatre time and causing inappropriate tibial cuts.Surgeon finished surgery using competitor's device.

Brand Name
ORTHOMATCH UNIVERSAL CUT BLOCK
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7712112
Report Number1020279-2018-00881
Device Sequence Number751594
Product Code JWH
UDI-Device Identifier00885556494356
UDI-Public00885556494356
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71442109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;